Archivum mathematicum

ISSN 1212-5059 · Volume 48 (2012), No. 4 · Electronic Edition

Zhao Dongsheng
Partial dcpo’s and some applications
pp. 243–260: Abstract, GZIP-PS (461 KiB), PDF (473 KiB)

Ernest Yankson
Existence and positivity of solutions for a nonlinear periodic differential equation
pp. 261–270: Abstract, GZIP-PS (371 KiB), PDF (380 KiB)

Junxia Li, John Ryan, and Carmen J. Vanegas
Rarita-Schwinger type operators on spheres and real projective space
pp. 271–289: Abstract, GZIP-PS (450 KiB), PDF (476 KiB)

M. Behboodi and A. Moradzadeh-Dehkordi
On commutative rings whose prime ideals [6pt] are direct sums of cyclics
pp. 291–299: Abstract, GZIP-PS (381 KiB), PDF (382 KiB)

Blanka Baculíková and Jozef Džurina
On property (B) of higher order delay differential equations
pp. 301–309: Abstract, GZIP-PS (393 KiB), PDF (386 KiB)